MAUDE Adverse Event Report: MALLINCKRODT MANUFACTURING LLC. INOMAX DSIR; APPARATUS

MALLINCKRODT MANUFACTURING LLC. INOMAX DSIR; APPARATUS
Model Number 10074
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device issue with inomax dsir (b)(4).Was documented and investigation under (b)(4).A review of the device's service log revealed that a delivery failure alarm occurred due to over-delivery of nitric oxide (no) for 12 consecutive seconds.Although identified in the service log, the regional service center (rsc) did not experience a delivery failure alarm during testing.The root cause for this occurrence was likely due to a malfunctioning proportional valve.As a result, the device's proportional valve was replaced.This condition will be tracked and trended under the company's quality system.A full functional test was performed and the device operated according to specifications.As a result, the device was placed back into circulation for customer use.
 
Event or Problem Description
On (b)(6) 2019, a mallinckrodt internal employee discovered a delivery failure alarm due to over delivery for inomax dsir (b)(4) from the us.This service log finding meets the criteria of a reportable malfunction.There was no complaint alleged against this device.This match was found during routine review of preventative maintenance service logs from a device in the us.

Brand Name
INOMAX DSIR
Common Device Name
APPARATUS
Manufacturer (Section D)
MALLINCKRODT MANUFACTURING LLC.
6603 femrite drive
madison WI 53718
MDR Report Key8550185
Report Number3004531588-2019-00048
Device Sequence Number2065648
Product Code MRN
UDI-Device Identifier00867538000113
UDI-Public(01)00867538000113
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K061901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1